Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 856475, 6 pages
http://dx.doi.org/10.1155/2014/856475
Research Article

Canard Limit Cycle of the Holling-Tanner Model

1Department of Mathematics, Yuncheng University, Yuncheng, Shanxi 044000, China
2Science College, Air Force Engineering University, Xi’an 710051, China

Received 11 April 2014; Accepted 2 July 2014; Published 16 July 2014

Academic Editor: Delfim F. M. Torres

Copyright © 2014 Chongwu Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chongwu Zheng, Fengqin Zhang, and Jianquan Li, “Canard Limit Cycle of the Holling-Tanner Model,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 856475, 6 pages, 2014. https://doi.org/10.1155/2014/856475.